How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

Can gas cause low back ache? My arm still slightly aches. No

This answer was rated:

Can gas cause low back ache? My arm still slightly aches. No heart burn when I am sitting up or standing. When I lay down it starts even if I have taken a Zantac I can still feel it while laying down.

medtech254 :

Hello! I will assist you today.

medtech254 :

Do you have any medical conditions or take any medications including over the counter? When did this start and how long have you had it?

Customer: Sir, I have been talking to Dr. Chip for about 6 or 7 months now. He knows my health history very well. I have even given him my lab work results and MRI results. Is there a problem with him answering me? He usually very prompt and professional he is also is a very patient individual. If there is. A problem please let me know. I prefer to speak with him since he knows all of my health issues. Otherwise I have to start all over again and it's so hard to explain everything. Thank you sir.
medtech254 :

No problem. I will let him know.

Customer: I am not sure any he hasn't answered me yet. He is very quick to respond when he is online. He may be just be busy. Not sure.
medtech254 :

I have sent him a message. He was just here answering another question a moment ago. Don't reply until he enters the chat so he doesn't have a problem getting in.

Customer: He appears to be offline now. I am not sure what is going on he may be busy.he usually is very prompt with answering my every question.
Customer: I guess I will just wait and hope he will answer me tonight. He did mention that he was busy this weekend.
Customer: Are you still online? Dr Chip never came back online
Hi--let's continue on this page--how long after you lay down do you get the pain and exactly where is the pain?
Customer: replied 3 years ago.
Doctor your Are back. Good to see you again. What a rough night I had.Oh my goodness. Ok let's start with the right arm ache first its completely gone. I found away to prop it up n a pillow every night instead of it being lower then the rest of my body and it is fine. Then last night I raised my least arm up to get something above my head and my shoulder got a very warm sensation and then left. The heartburn is instant when I lay down and I already have pillows propping me up enough to where my neck gets aches now. I have to ge up and. Massage it and move it around to get it back to normal again. Could the stomach issues I am having or gas be causing lower back pain? Once I am up and moving around the lower back pain goes away. I just woke up and I didn't feel any heart burn until I started writing you. And it's not as bad as it has been. I will take bother Zantac in a minute. Another thing I noticed my arm muscle in both arms acted like they wanted to cramp but didn't and then went away. I went to be about 1:30 am not much sleep.i think I am getting maybe 6 hours a night.Good to see you Doctor I know you are a busy man although I trust your opinion and you have a way with words to make me feel better as well. I have not been eating much as I am afraid of getting worse heartburn. So I have been careful Doctor is the Zantac better then Prilosec? The burning is right in the center of my chest. i also notice alot of burping. i usually dont do that. Lots of gas as well.Thank you for responding.Doctor I may be late in answering as I am trying to watch for two hours our church conference.
OK--have you tried taking the Zantac on a regular basis twice a day for a few days?
Customer: replied 3 years ago.
Ok I am back doctor. I am sorry about the delay but we have a church conference going on today twice that I will be watching. Another church session at 1:00pm pst. Okay getting back to the Zantac, I started talking to you about this on Thursday I believe and I only took one that night it was a mint one on Friday morning I took another one it was a mint one I noticed that maybe the mint might have been making it worse so I had my husband go to the store on Friday night and get maximum strength regular and I took another one. Then yesterday on Saturday I had two. Now I will say that today it is not as bad as it has been . Although I have been very cautious about drinking and eating I am afraid it might make it worse so I haven't done munch of either. I haven't drank much fluids maybe that could be the cause of muscle spasms. I just ate some cream of wheat and it seems ok. All the bruising seems to be going away as well it must have be the aspirin. Thank you for taking time on the sabbath to serve others.
It can take at least a week of taking the Zantac regularly twice a day for the real effect to occur so I suggest you take it regularly for now
Customer: replied 3 years ago.
So am I suppose to be eating much or drinking much? I almost feel like I need to sleep in a recliner or something. I was afraid to take a Xanax last night in case it turned into something else and I would be drowsy and not realize it. Is there anything different I should be doing such as foods, fluid, or activities ?
Well, first off you shouldn't eat anything after about seven o'clock at night and you should avoid fried, fatty, and spicy foods.
Customer: replied 3 years ago.
Should I be drinking water ? And if so after 7:00pm?What about activitys?
Water and tea are fine after 7. The point is you need to have any food you've eaten not left in your stomach by the time you go do bed.
Customer: replied 3 years ago.
Okay doctor. Thank you again for your advice. I will check back in later tonight to let you know how the rest of the day went. Try to enjoy your sabbath day!
You too, and I'll be here when you get back
Customer: replied 3 years ago.
Doctor what is ranitidine ? My mother said she takes equate acid reducer with ranitidine in it and it works right away and she takes two at a time. She said Zantac does not work for her. She just called me to as me how I was feeling. She is 81 years old. Also when I lay down I don't feel burning but I feel like something hard in the right side of my chest when I sit up I don't feel it.
Raniditine iw the generic name for Zantac and Equate acid reducer is just a proprietary brand name for exactly the same medication although it's 75 mg per tablet instead of the prescription strength 150 mg tablet
Customer: replied 3 years ago.
Should I try this equate brand or no? Does Zantac have this raniditine in it?
You can try the Equate if you'd like--like I said, Zantac is the same drug just under a different name
Customer: replied 3 years ago.
I am just wondering if maybe there is something in it that doesn't work at fast. My mom swears that it works on her quickly and she has taken it for years. I will do what ever you say I trust your judgement.
If the Zantac doesn't work too well for you, try Pepcid AC--different medication that works the same way
Customer: replied 3 years ago.
Okay thank you doctor. I will check I. Tonight with you. You will certainly be blessed spending your sabbath day serving others!
Always my pleasure
Customer: replied 3 years ago.

one more question please. Is it ok to take all my vitamins? I take 800 mg vitamin c?

What are all the vitamins and supplements you take?
Customer: replied 3 years ago.

medication: 1 synthroid 100mcg

vitamins: 1 drop on tongue indium xl

b12 sublungual -1 under tongue

1 culturelle probiotic-vegetarian

1 DHEA - 25mg

1 pregnenolone 25mg

1chewable D3 2000 IU

2 chewable vitamin C 800mg

3 ounces liquid Nopalae

OK--no problem with your taking all those
Customer: replied 3 years ago.

will zantac constipate a person?

That's a possible side effect but not very common
Customer: replied 3 years ago.

ok enjoy the rest of the Sabbath day. My conference is just getting over and I am going to try and go out and get some fresh air and a little sun and see if this helps me at all. I will check in with you later.

You are truly a loyal servant!!

My pleasure I assure you--don't forget the rating
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience: Over 20 yrs of Family Practice
Dr. Chip and 5 other Health Specialists are ready to help you

Related Health Questions